# SDR 2005UALA01463

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 40,146 hours, 7,922 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBE'S PACKAGE DEFECTS AT 1L, 2R, 2L, 3L, 4L, AND 4R.  THESE PBES WERE PULLED PREMATURELY AND DID NOT HAVE THE VACUUM SEALS BROKEN.  MAINTENANCE CONTROL REVIEWED REMOVAL CRITERIA WITH AMTS INVOLVED AND EMPHASIZED THE USE OF THE SEAL INTEGRITY INDICATOR BUTTON.
